MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED
Model Number 6550
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.This device was repaired and returned to use.1 device is pending investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the cot height cannot be adjusted.There was no patient involvement.
 
Additional Manufacturer Narrative
It was originally reported this record summarized two malfunction events in which the cot height could not be adjusted; however, only one malfunction was related to the inability to adjust the cot height.The second malfunction event documents the fowler being stuck in position.The final device was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the cot height cannot be adjusted or the fowler was stuck.  there was no patient involvement.

Brand Name
POWER-PRO TL COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11243344
Report Number0001831750-2021-00370
Device Sequence Number14404350
Product Code FPO
UDI-Device Identifier07613327261660
UDI-Public07613327261660
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6550
Device Catalogue Number6550000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer01/01/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1